# SDR AC2A2008080377650

- Difficulty date: August 3, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 7,158 hours
- Engine: Allsn 250C40B
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING THE RETURN FLIGHT FROM, EXPERIENCED A ECU (FADEC) FAILURE ON THE NR 2 ENGINE. IAW THE EMERGENCY PROCEDURES, REDUCED THE THROTTLE ON THE NR 2 ENGINE AND SWITCHED TO MANUAL CONTROL. PILOT NOTIFIED DEPARTURE APT OF THE PROBLEM  AND EXECUTED AN UNEVENTFUL LANDING. MECHANICS REPORTED THE IIDS INDICATED A ECU FAULT AMSOLFLT AND NR 2 MECU FAULT. T AFTER PERFORMING INSPECTION TASK AND CLEANING HMU AND ECU, CONNECTOR PLUGS NO FAULTS WERE FOUND.
